MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT; ICP AND ICT MONITORING CATHETER

SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT; ICP AND ICT MONITORING CATHETER
Model Number PSO-PBT
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Arrival on 14/08, implantation of an icp catheter.Icp value is between 15 to 20mmhg.Another day, the icp value raise to 50mmhg with no changement of the neurological state of the patient.The icp catheter was changed and new value found was 10mmhg.
 
Event or Problem Description
Arrival on (b)(6), implantation of an icp catheter.Icp value is between 15 to 20mmhg.Another day, the icp value raise to 50mmhg with no changement of the neurological state of the patient.The icp catheter was changed and new value found was 10mmhg.
 
Additional Manufacturer Narrative
The return catheter conforms in terms of pressure.Analysis of customer data shows a pressure peak at 50 mmhg at the end of recording, but no such variations were observed during the investigation.The catheter is find compliant during analysis for functional and visual aspect.

Brand Name
PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT
Common Device Name
ICP AND ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key20085838
Report Number3001587388-2024-24286
Device Sequence Number18095464
Product Code GWM
UDI-Device Identifier03760124131758
UDI-Public(01)03760124131758(11)240425(17)290301
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PBT
Device Catalogue NumberPSO-PBT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown